Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child suffering from vitiligo. On medicines, creams. Are there any side effects from vitiligo medicines?

my daughter is 8 years old .She is suffering from vitiligo since last 3 years. From last six months she is taking medicine Dicaris 50 mg twice in a week & Melenocyl , half tablet daily.After 2 hours ,15-20 minutes sun exposer and then apply Flucort-H skin cream.We are founding a good effect . Please advice me that these medicines are ok. Is there any side effect of these medicines.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to health care magic.
Your treatment seems to be perfectly fine.
Please continue follow up with your doctor who will assess the disease activity and repigmentation and suggest changes if required.
Hope this helped you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor